# SDR RAIA00805003

- Difficulty date: May 2, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 18,668 hours, 16,666 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500115
- Part serial: 10333E
- Condition: Failed
- Location: Cockpit
- Part time: 2,425 hours, 2,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FLT 7891 - DEN - CAPTAIN'S WINDSHIELD SHATTERED.  MAINTENANCE REMOVED AND REPLACED THE WINDSHIELD ASSEMBLY.
